7 doctors weighed in:
Bulging veins with bad swelling of legs ankles and feet? Associated with snri or estrogen?
7 doctors weighed in

Dr. Ted King
Phlebology
3 doctors agree
In brief: Not likely to be ...
Either one. Although almost any medicine can cause almost any side effect, bulging veins and feet and ankle swelling wouldn't be likely to be due to taking an snri.
Estrogen could conceivably contribute to swelling and visible veins but, as dr. Isobe said, neither is likely to be the cause. Bulging veins and swelling generally means that you have an underlying vein problem that should be treated.

In brief: Not likely to be ...
Either one. Although almost any medicine can cause almost any side effect, bulging veins and feet and ankle swelling wouldn't be likely to be due to taking an snri.
Estrogen could conceivably contribute to swelling and visible veins but, as dr. Isobe said, neither is likely to be the cause. Bulging veins and swelling generally means that you have an underlying vein problem that should be treated.
Dr. Ted King
Dr. Ted King
Thank
Dr. James Isobe
Phlebology
3 doctors agree
In brief: Unlikely
The risk factors for development of prominent bulging veins are heredity, pregnancy, prolonged standing/sitting, age, obesity.
The subsequent swelling is a result of venous hypertension due to venous valvular incompetence. Seek help by going to www.Phlebology.Org, and search for a qualified phlebologist in your zip code area to help you.

In brief: Unlikely
The risk factors for development of prominent bulging veins are heredity, pregnancy, prolonged standing/sitting, age, obesity.
The subsequent swelling is a result of venous hypertension due to venous valvular incompetence. Seek help by going to www.Phlebology.Org, and search for a qualified phlebologist in your zip code area to help you.
Dr. James Isobe
Dr. James Isobe
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
107,000 doctors available
Read more answers from doctors